Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Lost weight after continuous masturbation for 8 years

Sir/Mam, I am 21 years male guy. I have 68 kg of wait. My hands are too thin. I was masturbating, i did it for approx 5 years but i have got rid of it and have not done it for last 3 years. At that moment i had few ayurvedic medicines like Shilajit gold and jeevan porush but slowly slowly i kept losing my weight . sometimes I feel little bit weakness too. Please suggest what should I do to gain weight and be strong.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have not mentioned your height and the amount of weight lost by you.
Please take out from your mind wrong notions regarding masturbation and the ill effects it has caused to you.
masturbation is a perfectly normal phenomenon and it doesn't cause any harm to you.There are plenty of myths and wrong education in our society regarding masturbation.
These myths and wrong notions create a sense of guilt in you and you become a victim of your self created doubts.
Your hands don't thin out by doing masturbation.
I am quite sure that you are a perfectly normal individual with no problems and this weakness you are complaining is more of psychological in nature rather than physical.
Do regular exercises and take green vegetables,fresh fruits,dry fruits,chicken,fish and eggs in your diet.
Avoid alcohol and smoking.
Enjoy your life and concentrate on your career.
Thanks and best of luck.
Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor